Archived

This topic is now archived and is closed to further replies.

heart palpitations

78 posts in this topic

Posted

So I went to the cardiologist. It doesn't sound like I'm going to die just yet.

I don't know what it is yet but the doctor doesn't think it's VT like my physician mentioned.

1 person likes this

Share this post


Link to post
Share on other sites

Posted

yipppeeeeeee

Share this post


Link to post
Share on other sites

Posted

Tyler's been wearing a heart monitor for a month now. He was diagnosed with Wolf Parkinson White syndrome. We go back to the cardiologist at the end of the month to find out whether he'll need surgery, medication, or nothing.

Share this post


Link to post
Share on other sites

Posted

Back in the late 80s I would have palpitations infrequently, my heart would go into a odd rhythm for a few minutes, and then go back to normal. Well, one evening when I was 19, it went into that rhythm and stayed in it. After hours of just waiting for it to return to normal, I finally got my parents to take me to the hospital.

Long story short, I was diagnosed with an intermediate septal pathway (basically a detour in the normal electrical pathway of my heart) and I had open heart surgery at UAB after getting taken there by ambulance. They froze a small piece of my heart where the extra nerve path was, closed me back up, and I have been fine ever since.

It was scary as hell, though.

1 person likes this

Share this post


Link to post
Share on other sites

Posted

i had an irregular heartbeat but I grew out of it. Only time i remember getting them anymore was in the cold.

Share this post


Link to post
Share on other sites

Posted

medicines are the only thing that does it to me. i can't take anything with psuedophedrine in it.

the sudafed thing started happening when i was in my early 20's. i had been taking it every day for allergies. took me a while to figure out the connection. once i stopped taking it, the palpitations stopped. i took it a couple times after that just to make sure and ended up having the same thing happen. i've stayed away from it ever since (been over 15 years).

the last doctor i went to told me i probably grew out of that kind of thing and gave me levaquil and i thought i was having a heart attack. woke up in the middle of the night and my heart was racing faster than i ever remember it doing, i was nauseous, my chest was tight, i was short of breath, my left arm went numb, had a sharp pain running from my chest up to my jaw. had to call 911 twice that night. the second time they took me to the emergency room. checked me out thoroughly and said it was a side effect of the medicine. took 2 weeks to get that crap out of my system.

Share this post


Link to post
Share on other sites